advertisement
Question
Posted by: Di | 2010-05-06

Remeron - weaning

Hi. I am a fit and healthy 40 year old female. Work part time with 2 children and studying for PhD. I am on Efexor and Remeron indefinitely for depression (been in remission for 3 years now).

I was put on Remeron because I struggle to sleep and also suffered from anxiety and the sleeping tablets did not help at the time. Even on the Remeron (15 to 30 ml), I still wake several times during the night and rise at 5am (go to sleep at 11pm).

Would really like to wean myself from the Remeron (not the Efexor) and try to sleep normally. Any suggestions would be greatly appreciated.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSleep Expert

You need to discuss this with your psychiatrist - if issues were to arise on withdrawal, he needs to be aware, and be ready to do whatever else might be necessary.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Sleep expert | 2010-05-07

You need to discuss this with your psychiatrist - if issues were to arise on withdrawal, he needs to be aware, and be ready to do whatever else might be necessary.

Reply to Sleep expert

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement